# SDR HALA2015010500006

- Difficulty date: January 5, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 20,669 hours, 49,308 cycles
- Engine: Rroyce BR700715A130
- Engine time: 3,041 hours, 6,893 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Guide Vane
- Part number: EN131
- Part serial: 13223
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO REMOVE NR 2 ENGINE,  DUE TO MISSING MATERIAL ON NGV.  NR 2 ENGINE INSTALLED IAW M143-717 ENGINE INSTALLATION.  LEAK AND POWER ASSURANCE CHECKED GOOD.
